MathSciNet Relay Station
MathSciNet bibliographic data
MR1258031 (95k:34039) 34B24 (34C10 34L15)
Binding, P. A.; Browne, P. J.; Seddighi, K. Sturm-Liouville problems with eigenparameter dependent boundary conditions. Proc. Edinburgh Math. Soc. (2) 37 (1994), no. 1, 57–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement